# SDR CALA2013080790213

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 68,277 hours, 9,683 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 4 GAP COVER STRIP DAMAGED.  BLENDED MINOR NICKS T/E NR 4 GAP STRIP, REQ HFEC REF SRM 54-50-70, TABLE A.  ACCOMPLISHED HFEC INSPECTION TO NR 2, ENG NR 4 GAP STRIP BLENDS IAW NDT PART 6, 51-00-06. NO DEFECTS NOTED. TOTAL AREA OF DAMAGE TRIM OUT TO BE LESS THEN .010, NO FURTHER ACTION REQUIRED REF SRM 54-50-70, TABLE B.
